Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I experience a whitish or sperm like fluid coming out of my penis when i go to toilet. Why does this happen ?

Hello doctor! I have this constant wormlike feeling in my anus and each time I go to the toilet to ease myselp I usually discover whitish or spermlike fluid coming out of my penis. Please what s responsible for this and what can I do to salvage the situation? I also weak erection & quick ejaculation.
Asked On : Sun, 20 Feb 2011
Answers:  1 Views:  583
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi,thanks for query.What you might be seeing is prostatic fluid which comes out when you to strain at stool.The feeling that you have around anus could be some local allergy or some crack in that area which might again have resulted due to hard stool.Please talk light diet,take more of fibers,take some mild laxative for time being and see how you are feeling.In most of the cases this will help,if not please visit your doctor for examination.
wishing you good health.
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor